# SDR 96ZZZX2519

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N46AC
- Make and model: Bbavia 7BCM
- Aircraft serial: 7AC3382
- Engine: Cont C858
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Failed
- Location: Propeller Attach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SEPARATED FROM ENGINE DUE TO CRANKSHAFT FAILURE. INDICATION OF PREVIOUS CRACK AT AREA OF FRACTURE.
